# SDR 95FDEA01517

- Difficulty date: October 9, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N464FE
- Make and model: Boeing 727225
- Aircraft serial: 21288
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shear Tie
- Condition: Corroded
- Location: Bs 1166
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO BAY, THERE IS CORROSION ON SHEAR TIES ON AFT SIDE OF FRAME AT BS 1166 RBL 4 LBL 18 WL 150.  REMOVED AND REPLACED CORROSION ON SHEAR TIES BS 1166 RBL 4 LBL 18 WL 150, PER FEDEX SRM 53-10-1.
